# SDR SWAA2017120118124

- Difficulty date: November 27, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 50,279 hours, 23,484 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: ATG737WKM0D2
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT AFT LIGHT INOP.  SECURED HARNESS IAW WDM.
